Practice

15/183, TYNTE STREET, North Adelaide
Private practice (map)

On this address you can't book online

Ask for visit calendar

Patients reviews

No reviews of the doctor

This doctor doesn't have any reviews from patients. Be the first one to write one.

Post your review

Services & pricing

First visit Respiratory and Sleep Medicine


15/183, TYNTE STREET, North Adelaide

No price information

Private practice

Patients reviews

No reviews of the doctor

This doctor doesn't have any reviews from patients. Be the first one to write one.

Post your review

Questions solved

%{Count} solved patients' doubts in Doctoralia


  • Question about Kalixocin Tablets

    Can kalixicon cause diarrhoea?

    yes kalixicon can cause diarrhoea. Clarihtromycin (Kalixicon) can cause diarrhoea by many mechanisms. It is a pro-kinetic drug, in the sense increases the gut mobility. This particular effect/side effect has been skillfully used in the setting of sluggish bowels in the intensive care settings and in diabetic gastro paresis.
    Clarithromycin can also cause diarrhoea by eliminating the normal bacteria for a health gut and this in turn leads to superinfection of harmful bacteria.

    generally extended penicillins, compound penicillins, tetracyclines and the clarithromycin group (macrolides) can all lead to diarrhoea.

    Dr. Satya Mysore

All the contents published in Doctoralia.com.au, especially medical question and answers, are informative and in no case must be considered a substitute for medical advice.

Experience